Alert archive / North Dakota / River Flood Watches in 2013
River Flood Watch 21, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood watch at Jun 3, 2013, 9:39 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2013, 9:39 PM CDT (02:39 UTC)
- Expired
- Jun 4, 2013, 5:15 PM CDT
- In force
- 20 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
The river
Written for the forecast point Des Lacs River at Foxholm (DESN8). The gauge peaked at 10.44 ft at Jun 2, 2013, 9:00 PM CDT.
- Action stage
- 1650 ft
- Minor stage
- 1651 ft
- Moderate stage
- 1653 ft
- Major stage
- 1654 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
026
WGUS63 KBIS 040240
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT MON JUN 3 2013
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD WATCH
FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
SOURIS RIVER ABOVE MINOT 4NW AND AT SAWYER AFFECTING WARD COUNTY
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING MINOT 4NW...SAWYER...FOXHOLM...
MINOR FLOODING IS POSSIBLE.
.SATURATED SOILS FROM PREVIOUS HEAVY RAINFALL AND FORECASTED RAINFALL
TOTALS FROM 1 TO 2 INCHES INTO WEDNESDAY MAY CAUSE RISES ON THE
SOURIS RIVER ABOVE MINOT 4NW AND AT SAWYER AS WELL AS ON THE DES LACS
RIVER AT FOXHOLM.
NDZ011-050239-
/O.NEW.KBIS.FL.A.0019.130604T0239Z-000000T0000Z/
/MINN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE SOURIS RIVER ABOVE MINOT 4NW
* UNTIL FURTHER NOTICE.
* AT 9:15 PM MONDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 14.0 FEET.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG TUE WED THU FRI SAT
SOURIS RIVER BASIN
MINOT 4NW 14 11.6 MON 9 PM 13.7 13.8 13.4 12.5 11.6
$$
NDZ011-050239-
/O.NEW.KBIS.FL.A.0020.130604T0239Z-000000T0000Z/
/SWRN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE SOURIS RIVER AT SAWYER
* UNTIL FURTHER NOTICE.
* AT 6:00 AM MONDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG TUE WED THU FRI SAT
SOURIS RIVER BASIN
SAWYER 22 21.4 MON 6 AM 23.2 23.2 22.6 21.9 21.1
$$
NDZ011-050239-
/O.NEW.KBIS.FL.A.0021.130604T0239Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 PM CDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM
* UNTIL FURTHER NOTICE.
* AT 9:15 PM MONDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS POSSIBLE.
* FLOOD STAGE IS 16.0 FEET.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG TUE WED THU FRI SAT
SOURIS RIVER BASIN
FOXHOLM 16 9.0 MON 9 PM 15.4 13.4 11.6 10.4 9.7
$$
MM2 follow-up statements
076
WGUS63 KBIS 041759
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
1259 PM CDT TUE JUN 4 2013
...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU
COUNTIES
FOR THE SOURIS RIVER BASIN INCLUDING MINOT 4NW...FOXHOLM...AND WILLOW
CITY MINOR FLOODING IS POSSIBLE.
.SATURATED SOILS FROM RAINFALL CONTINUE TO ENHANCE RUNOFF INTO LOCAL STREAMS AND
RIVERS. THIS IS EXPECTED TO CAUSE RISES ALONG WILLOW CREEK...THE SOURIS AND DES
LACS RIVERS. DEPENDING ON LOCAL CONDITIONS THESE RISES MAY EXCEED FLOOD STAGE.
NDZ011-052359-
/O.CON.KBIS.FL.A.0019.000000T0000Z-000000T0000Z/
/MINN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013
THE FLOOD WATCH CONTINUES FOR THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 12:15 PM TUESDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...MINOR FLOODING IS POSSIBLE.
* IMPACT...AT 15.0 FEET...AT THIS STAGE WATER BEGINS TO THREATEN RURAL
AREAS ON THE EDGE OF MINOT, ESPECIALLY IF THERE IS SIGNIFICANT
LOCAL RUNOFF.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
SOURIS RIVER BASIN
MINOT 4NW 14 13.1 TUE 12 PM 13.7 13.3 12.8 12.2 11.6
$$
NDZ011-052359-
/O.CON.KBIS.FL.A.0021.000000T0000Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013
THE FLOOD WATCH CONTINUES FOR THE DES LACS RIVER AT FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 12:15 PM TUESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
SOURIS RIVER BASIN
FOXHOLM 16 11.6 TUE 12 PM 15.4 13.4 11.6 10.4 9.7
$$
NDZ004-012-051800-
/O.CON.KBIS.FL.A.0011.000000T0000Z-130605T1800Z/
/WLCN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1259 PM CDT TUE JUN 4 2013
THE FLOOD WATCH CONTINUES FOR THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL FURTHER NOTICE.
* AT 12:00 PM TUESDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* IMPACT...AT 10.0 FEET...WATER BEGINS BACKING UP INTO RAVINES AND
GETS TO TOP OF ROAD BY GAGE.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
SOURIS RIVER BASIN
WILLOW CITY 10 9.5 TUE 12 PM 9.5 9.5 9.5 9.5 9.7
$$
ACOOP/AJS244
WGUS63 KBIS 042215
FFABIS
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT TUE JUN 4 2013
...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE SOURIS BASIN INCLUDING THE DES LACS RIVER AT FOXHOLM MINOR
FLOODING IS EXPECTED AND A FLOOD WARNING IS NOW IN EFFECT.
.THE FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM HAS BEEN UPGRADED
TO A FLOOD WARNING. MINOR FLOODING IS NOW EXPECTED TONIGHT.
NDZ011-042245-
/O.CAN.KBIS.FL.A.0021.000000T0000Z-000000T0000Z/
/DESN8.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
515 PM CDT TUE JUN 4 2013
THE FLOOD WATCH IS CANCELLED FOR
THE DES LACS RIVER AT FOXHOLM
* AT 4:15 PM TUESDAY THE STAGE WAS 13.4 FEET.
* FORECAST...THE FLOOD WATCH FOR THE DES LACS RIVER AT FOXHOLM HAS
BEEN UPGRADED TO A FLOOD WARNING. MINOR FLOODING IS NOW EXPECTED
TONIGHT WITH CONTINUED RISES INTO TOMORROW.
* IMPACT...AT 18.0 FEET...WATER NEAR TOP OF SOME ROADS CLOSE TO RIVER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.2 FEET
ON APR 13 2009.
&&
FLD OBSERVED 24 HR FORECASTS (7PM)
LOCATION STG STG DAY/TIME CHG WED THU FRI SAT SUN
SOURIS RIVER BASIN
FOXHOLM 16 13.4 TUE 4 PM 14.5 17.2 15.3 13.2 11.5
$$What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood watch went out at Jun 3, 7:13 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 7:13 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 713 PM CDT MON JUN 3 2013 .UPDATE... ISSUED AT 713 PM CDT MON JUN 3 2013 ENOUGH INSTABILITY DEVELOPED ACROSS SOUTHWESTERN NORTH DAKOTA THIS AFTERNOON IN AN AREA OF CLEAR SKIES. FURTHERMORE...SPC MESOANALYSIS INDICATED AN ENHANCED NON-SUPERCELL TORNADO PARAMETER ACROSS SOUTHWESTERN NORTH DAKOTA. THE COMBINATION OF INCREASED SURFACE-BASED INSTABILITY AND SPIN IN THE LOW-LEVELS CONTRIBUTED TO MULTIPLE FUNNEL CLOUD AND A FEW TORNADO REPORTS ACROSS SOUTHWESTERN NORTH DAKOTA IN THE PAST COUPLE HOURS. LIGHT TO MODERATE RAIN CONTINUES TO DEVELOP OVER NORTH CENTRAL NORTH DAKOTA THIS EVENING. THIS ACTIVITY WILL CONTINUE TO ROTATE OVER NORTH CENTRAL NORTH DAKOTA OVERNIGHT. THE CURRENT FLOOD WATCH LOOKS GOOD FOR NOW. DO NOT THINK FLASH FLOODING WILL BE AN ISSUE. HOWEVER...OVERLAND FLOODING MAY BECOME AN ISSUE AFTER MIDNIGHT. STAY TUNED FOR POSSIBLE FUTURE AREAL FLOOD ADVISORIES OR AREAL FLOOD WARNINGS. DID NOT MAKE TOO MANY CHANGES TO THE ONGOING FORECAST. ONLY ADJUSTED THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS. THE UPDATED GRIDDED AND TEXT PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS POTENTIAL FOR MODERATE TO HEAVY RAINFALL AND RENEWED FLOODING ISSUES. FOR DETAILS OF OVERLAND AND RIVER FLOODING ISSUES...SEE DISCUSSION BELOW. REGARDING THUNDERSTORM POTENTIAL THROUGH TUESDAY...RATHER LIMITED INSTABILITY SHOULD LIMIT COVERAGE. THE SPC DAY 2 OUTLOOK BRINGS THE 5 PERCENT AREA INTO THE EXTREME SOUTHEAST IN THE VICINITY OF THE SURFACE LOW...BUT NOT ANTICIPATING ORGANIZED SEVERE STORMS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS THUNDERSTORM POTENTIAL FRIDAY THROUGH SUNDAY. WRAP AROUND RAINFALL IS FORECAST TO DECREASE TUESDAY NIGHT INTO WEDNESDAY MORNING AS THE UPPER LEVEL LOW PROPAGATES INTO MINNESOTA. DID MAINTAIN SLIGHT CHANCE POPS FOR DIURNALLY DRIVEN SHOWER ACTIVITY ACROSS THE SOUTHERN PORTIONS OF THE CWA GIVEN THE COOL TEMPERATURES ALOFT. THURSDAY LOOKS TO BE DRY DRY WITH SHORTWAVE RIDGING BEFORE A RETURN TO ACTIVE WEATHER AGAIN WITH NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THE BEST AND MOST WIDESPREAD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...LOOKS TO BE ON SATURDAY/SATURDAY NIGHT WITH A COLD FRONTAL PASSAGE AND STRONG UPPER LEVEL. STILL SOME TIME DIFFERENCES...HOWEVER...OVERALL A BLEND OF THE 12 UTC GUIDANCE SUITE WAS USED GIVEN FAIR TO GOOD MODEL AGREEMENT AND LITTLE DIFFERENCE IN SENSIBLE WEATHER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 713 PM CDT MON JUN 3 2013 MAINLY VFR CIGS OVER WESTERN AND CENTRAL NORTH DAKOTA WILL BECOME MVFR THIS EVENING AND OVERNIGHT AS LIGHT TO MODERATE RAIN SHOWERS OVERSPREAD THE REGION. WINDS WILL BECOME NORTHWESTERLY TUESDAY AS LOW PRESSURE MOVES ACROSS THE STATE. && .HYDROLOGY... ISSUED AT 400 PM CDT MON JUN 3 2013 ISSUED A FLOOD WATCH TODAY THROUGH 7 AM CDT WEDNESDAY...FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200. NEW 12Z MODEL GUIDANCE HAS GENERALLY TRENDED WETTER AND A BIT FARTHER NORTH WITH THE HIGHEST QPF. 2 TO 3 INCHES RAINFALL AMOUNTS OVER A RELATIVELY LARGE AREA ACROSS THE NORTH ARE NOW COMMON. FOR THE WATCH AREA...FAVORED AREAS WITH LINGERING HIGH WATER ISSUES FROM THE RECENT ROUND OF HEAVY RAIN...CO-LOCATED WITH THE HIGHER QPF. ADDITIONAL FLOODING PROBLEMS...SUCH AS MORE WATER OVER TOPPING COUNTY AND TOWNSHIP ROADS...AND FLOODING OF SMALLER RIVERS AND STREAMS...MAY OCCUR AGAIN THIS WEEK...AS NUMEROUS LOCATIONS STILL HAVE LINGERING HIGH WATER AND CLOSED ROADS FROM THE RECENT HEAVY RAIN. THERE MAY BE ISOLATED STORMS THAT PRODUCE RAINFALL RATES SUFFICIENT FOR FLASH FLOODING...BUT THIS IS NOT EXPECTED TO BE COMMON OR WIDESPREAD. IN THE SOURIS RIVER BASIN... FLOOD WATCH CONTINUES AT WILLOW CITY ON WILLOW CREEK. THE CREEK LEVEL REMAINS BELOW FLOOD STAGE...BUT MAY SLOWLY RISE TO FLOOD STAGE NEXT WEEK. CONTINUED SOURIS RIVER FLOOD WARNINGS FOR FOXHOLM...LOGAN...VELVA...TOWNER...BANTRY...WESTHOPE. THE HEAVY RAINS LAST WEEK THROUGH FRIDAY IN THE SOURIS RIVER BASIN CONTINUE TO PRODUCE A DISCHARGE FROM LAKE DARLING DAM OF 950 CUBIC FEET PER SECOND. THE SOURIS RIVER DOWNSTREAM OF THE DAM CONTINUES TO RISE FROM LOCAL RUNOFF DUE TO SATURATED SOILS. ELSEWHERE...THE MISSOURI RIVER AT WILLISTON IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE...ALTHOUGH WE WILL HAVE TO MONITOR THE IMPACT OF THE ADDITIONAL RAIN THIS WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ001>005-009>013- 017>023-025. && UPDATE...TM SHORT TERM...RP KINNEY LONG TERM...AYD AVIATION...TM HYDROLOGY...RP KINNEY
Hazardous weather outlook, Jun 3, 3:50 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUN 3 2013 NDZ001>005-009>013-017>023-025-042100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- 350 PM CDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH FOR OVERLAND FLOODING IS IN EFFECT FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200 THROUGH TUESDAY NIGHT. VARIOUS RIVER FLOOD WATCHES AND WARNINGS ARE ALSO IN EFFECT ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT MAINLY EAST OF HIGHWAY 83...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL OR FLOODING OBSERVED TO THE NATIONAL WEATHER SERVICE. NDZ031>037-040>048-050-051-042100- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 350 PM CDT MON JUN 3 2013 /250 PM MDT MON JUN 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. AYD/RP KINNEY
In the hours before
Special weather statement, Jun 3, 6:09 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 609 PM CDT MON JUN 3 2013 NDZ040-041-043-040000- BOWMAN ND-HETTINGER ND-SLOPE ND- 509 PM MDT MON JUN 3 2013 ...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST NORTH DAKOTA AT 505 PM MDT... AT 505 PM MDT...THUNDERSTORMS EXTENDED FROM SCRANTON TO HETTINGER AND WERE MOVING EAST AT AROUND 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORM AS THEY MOVE THROUGH REEDER...BUCYRUS... HETTINGER AND HAYNES. STORMS MAY INTENSIFY...SO IF A THUNDERSTORM MOVES INTO YOUR AREA MOVE INSIDE. JP MARTIN
Local storm report, Jun 3, 6:36 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 30 N RHAME 46.67N 103.66W
06/03/2013 GOLDEN VALLEY ND PUBLIC
5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.
&&
JP MARTINLocal storm report, Jun 3, 7:16 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 N HETTINGER 46.15N 102.64W
06/03/2013 ADAMS ND LAW ENFORCEMENT
HETTINGER COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
TORNADO.
&&
MMATHEWSLocal storm report, Jun 3, 7:19 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 10 N HETTINGER 46.15N 102.64W
06/03/2013 ADAMS ND LAW ENFORCEMENT
ADAMS COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
TORNADO.
&&
CORRECTED REMARKS
MMATHEWSSpecial weather statement, Jun 3, 7:53 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 753 PM CDT MON JUN 3 2013 NDZ041-044-040130- ADAMS ND-HETTINGER ND- 653 PM MDT MON JUN 3 2013 ...THUNDERSTORMS WERE MOVING THROUGH NORTHEAST ADAMS AND SOUTHEAST HETTINGER COUNTIES AT 650 PM MDT... AT 650 PM MDT...THUNDERSTORMS WERE MOVING ALONG THE ADAMS AND HETTINGER COUNTY LINE SOUTH OF MOTT. MOVEMENT WAS NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. ALSO...THERE WAS ROTATION WITHIN THE THUNDERSTORMS. ALTHOUGH THERE WAS NO FUNNEL CLOUD OR TORNADO NOW... THUNDERSTORMS IN SOUTHWEST NORTH DAKOTA THIS EVENING HAVE PRODUCED AT LEAST THREE TORNADOES. STAY ALERT FOR RAPIDLY CHANGING WEATHER. THIS STORM MAY INTENSIFY. JP MARTIN
Local storm report, Jun 3, 9:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 SW MUD BUTTES 46.01N 103.80W
06/03/2013 E1.00 INCH BOWMAN ND TRAINED SPOTTER
0515 PM TORNADO 2 WSW BOWMAN 46.17N 103.43W
06/03/2013 BOWMAN ND TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN. REPORTED BY ATMOSPHERIC
RESEARCH BOARD MEMBER.
0620 PM TORNADO 30 N RHAME 46.67N 103.66W
06/03/2013 GOLDEN VALLEY ND PUBLIC
5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.
0705 PM TORNADO 10 N HETTINGER 46.15N 102.64W
06/03/2013 ADAMS ND LAW ENFORCEMENT
ADAMS COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF
TORNADO.
&&
TMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:04 PM CDT | Tornado Warning | BIS | Adams, Hettinger | 26 min |
| Jun 3, 7:25 PM CDT | Tornado Warning | BIS | Grant | 50 min |
| Jun 3, 8:19 PM CDT | Areal Flood Advisory | BIS | Burke, Mountrail | 66 hr |
| Jun 3, 8:19 PM CDT | River Flood Watch | BIS | Stutsman | 6 days |
| Jun 3, 9:39 PM CDT | River Flood Watch | BIS | 18 hr | |
| Jun 3, 9:39 PM CDT | River Flood Watch | BIS | 18 hr | |
| Jun 4, 9:27 AM CDT | Areal Flood Advisory | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 53 hr |
| Jun 4, 12:10 PM CDT | River Flood Warning | BIS | Ward | 5 days |
| Jun 4, 1:04 PM CDT | Areal Flood Advisory | BIS | McLean | 49 hr |
| Jun 4, 3:10 PM CDT | River Flood Warning | BIS | Ward | 4 days |
| Jun 4, 5:02 PM CDT | Areal Flood Advisory | BIS | Pierce, Rolette | 45 hr |
| Jun 4, 5:08 PM CDT | River Flood Warning | BIS | Ward | 40 hr |
Nearby
River Flood Watches in North Dakota, 2013Every river flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.